American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 46 of 46 found      Go to page: 1 2

[31] Paul Nevai. Mean convergence of Lagrange interpolation. III . Trans. Amer. Math. Soc. 282 (1984) 669-698. MR 732113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Mizan Rahman. Reproducing kernels and bilinear sums for $q$-Racah and $q$-Wilson polynomials . Trans. Amer. Math. Soc. 273 (1982) 483-508. MR 667157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] T. S. Chihara. Spectral properties of orthogonal polynomials on unbounded sets . Trans. Amer. Math. Soc. 270 (1982) 623-639. MR 645334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jeffrey S. Geronimo. A relation between the coefficients in the recurrence formula and the spectral function for orthogonal polynomials . Trans. Amer. Math. Soc. 260 (1980) 65-82. MR 570779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] J. S. Geronimo and K. M. Case. Scattering theory and polynomials orthogonal on the real line . Trans. Amer. Math. Soc. 258 (1980) 467-494. MR 558185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Paul G. Nevai. Orthogonal polynomials defined by a recurrence relation . Trans. Amer. Math. Soc. 250 (1979) 369-384. MR 530062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Paul G. Nevai. Distribution of zeros of orthogonal polynomials . Trans. Amer. Math. Soc. 249 (1979) 341-361. MR 525677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Gabriel Szegö. On some Hermitian forms associated with two given curves of the complex plane . Trans. Amer. Math. Soc. 40 (1936) 450-461. MR 1501884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Gabriel Szegö. Correction to the paper: ``A problem concerning orthogonal polynomials'' [Trans.\ Amer.\ Math.\ Soc. {\bf 37} (1935), no. 1, 196--206; 1501782] . Trans. Amer. Math. Soc. 39 (1936) 500. MR 1501861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] G. Szegö. A problem concerning orthogonal polynomials . Trans. Amer. Math. Soc. 37 (1935) 196-206. MR 1501782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] M. F. Rosskopf. Some inequalities for non-uniformly bounded ortho-normal polynomials . Trans. Amer. Math. Soc. 36 (1934) 853-867. MR 1501771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] J. Geronimus. On orthogonal polynomials . Trans. Amer. Math. Soc. 33 (1931) 322-328. MR 1501591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] L. L. Dines. A theorem on orthogonal sequences . Trans. Amer. Math. Soc. 30 (1928) 439-446. MR 1501437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Lloyd L. Dines. A theorem on orthogonal functions with an application to integral inequalities . Trans. Amer. Math. Soc. 30 (1928) 425-438. MR 1501436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Anna Johnson Pell. Biorthogonal systems of functions . Trans. Amer. Math. Soc. 12 (1911) 135-164. MR 1500884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Anna Johnson Pell. Applications of biorthogonal systems of functions to the theory of integral equations . Trans. Amer. Math. Soc. 12 (1911) 165-180. MR 1500885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 46 of 46 found      Go to page: 1 2